# SDR CA011108011

- Difficulty date: October 29, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,798 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1038291018
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE RT ENGINE SURGED ONCE AND THEN FAILED. CREW BELIEVE RPM REMAINED NORMAL BUT MANIFOLD PRESSURE DROPPED TO 20 INCH HG THEN BACK UP AND AGAIN DOWN TO 20 INCH. ELECTRIC FUEL PUMP WERE TRIED BUT DID NOT HELP SO ENGINE WAS SHUT DOWN AND NORMAL LANDING CARRIED OUT ON ONE ENGINE.
